# SDR SWAA2021091540244

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 270 L-Rbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 270 LATERAL BEAM UPPER FLANGE AROUND FASTENER HOLES FROM LBL 10 TO RBL 10. ; / [01] REMOVED FASTENERS ON BS270 FROM LBL10-RBL10 WL208 I.AI.W SRM 51-40-02-0G-0; [02] REMOVED CORROSION AROUND FASTENER HOLES ON LATERAL BEAM UPPER FLANGE P/N 141A5231 BS270 LBL10-RBL10 20'X1' AREA I.A.W SRM 53-10-51-1A-1 PAR 4.C(2) DETAILS C;E; [03] VERIFIED CORROSION REMOVED FROM BS270 CHORD LBL10-RBL10 20'X1' AREA I.A.W SRM 53-10-51-1A-1 PAR 4.C(2); [04] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [06] UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.032' ADJACENT TO 0.050'. EQUIP ID#: ATS2031 S/N: 170515011; [07] INSPECTED LATERAL BEAM UPPER FLANGE P/N 141A5231 BS270 LBL10-RBL10 AND FOUND NO ADDITIONAL DAMAGE AFTER CORROSION REMOVAL PER AMM 05-41-02.; [08] ACCOMPLISHED REPAIR PER M-21-153-00277 AND 21-153-02303.; [09] VERIFIED ACCOMPLISHED REPAIR PER M-21-153-00277 AND 21-153-02303.
